I've only been on Lexapro for 6 months, will the coming off effects be bad?
I've only been taking Lexapro for 6 months at 5 mg, and have decided I would rather come off of the drug completely. I'm very worried about the effects of coming off which others have experienced, but they've all been taking it for a while and at a higher dosage. Because I've only been taking it for half a year and at the starter dose, will I experience these side effects to the extreme they have? Also, will the effects be shorter or as long? If it helps, I'm 17 and female.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.